Jump to content

Recommended Posts

When I'm in full attack it doesn't stop at all, it's just all day long trying not to move anything in my face, obviously accidentally do and the lightning shocks strike for minutes on end. So exhausting! I've cried so much! And this would be for around 3 weeks like that and then it was completely gone! This was before the diagnosis and before the meds. ..

 

Such a weird and scary pain! And even doctor 's don't know everything about it.....but glad we live in this day and age, and not 100 years ago! Yikes!

Link to post
Share on other sites
  • Replies 452
  • Created
  • Last Reply

Top Posters In This Topic

Oh no! I was thinking you're up late/early!

Yeah you gotta find what works for you and it takes time.

You can combine them as well, the other ones during the day and a slow release in the evening so you're good for the night! That helped me for months!

Link to post
Share on other sites

Take it easy as much you can until it kicks in.

Lie down, don't do all too much cause that just aggravates it, stress is bad as well so try, try to keep yourself as relaxed as you can.

Which i know with this pain is pretty much bull, but anything to stop it from getting even worse.

If you're not responding to cold maybe you will with warmth, try out both!

Link to post
Share on other sites

You were a lifesaver last night thank you Sara! After freezing the back of my head and my jaw I was able to go to sleep. I was so so grateful ! Being back on my other medication is also very helpful. I guess I need to fast acting and not the control release. I have had three of my fast acting now and there is a significant difference. The hospital gave me one at 2:30 I had one at 8:30 and I had one at 1:30 and my last one at supper. There is an extra pill in there from the hospital but that's OK.

Link to post
Share on other sites

They also gave me a prescription for the fast acting and to check up with the specialist this week. Now that I can make some sense... Lol. And this time the hospital treated me with much more respect because I have a diagnosed condition from their specialist at the hospital. I wasn't given the runaround and treated like a nut. However I described the symptoms from the Dilaudid it they gave me last time and they said I'm allergic to Dilaudid so there's not much they can do other than my prescription.

Link to post
Share on other sites

Im so glad you're feeling better! Was thinking about you all day....

And glad to have been a little helpful!

Good that the hospital treated you more seriously now, benefits of having it diagnosed indeed.

Will they still do an mri? I think they have to and should! Because on that mri they can see if a little vein is hitting the nerve and if that's the case they can do the janetta surgery and you'll have such a good chance that it's over then!

 

But i think they really need to do an mri! because you just don't know, you know?

But thank god you're doing better!!!

Link to post
Share on other sites

This pain is so depressing. I can't eat I can only drink. So I bought a Lot of those protein and meal drinks. I can only have things that require absolutely no chewing. After the attack that lasted three hours this morning the relief after it went was so palpable I actually started to pour sweat. It is so hard to be at work and be in this kind of pain. Pretty soon I'm gonna have to go up to 800 mg.

 

I will ask the pharmacy how they do it.

Link to post
Share on other sites

Oh yeah i know that all too well!

Proteine drinks and maybe porridge, i drank porridge a lot.

I also know how it is to just go on working, i never took a sick day with all that pain but it's so hard!

I just hope it passes quickly again for you and that 800 does the trick.

However i come to find that in time the dosage keeps being needed to go up....sadly!

But it's also finding what works for you, maybe carbamazepine isn't the best anti seizure drug for you and maybe you have to try another one. But that depends on your doctor as well....

Carbamazepine is the one each patient gets to try first but it doesn't work well for everyone.

And for me it was huge when i switched from generic carbamazepine to expensive brand tegretol by novartis...world of difference!

Take care, i know how much it sucks! Hugs!

Link to post
Share on other sites

Yeah porridge is out . It gives me severe diarrhea. So I am down to drinks meal replacement. I have to wait a month for a switch anyway . Insurance absolutely won't pay for a third switch in one month .

 

I am so depressed.

Link to post
Share on other sites

Aww yeah i can imagine!

It's a pretty crappy situation to be in and a terrible disease to deal with!

The only thing that got me through all those weeks of pain before i had meds is just take it one day at a time and try to ignore it as much as was possible...as if electric shocks in your jaw can be ignored haha but you get what i mean. Try to put it to the back of your head as much as you can or you get crazy.

Keep with the ice packs! And maybe that will help a little bit as well.

And then just increase to 800 obviously cause doc said you could!

 

Call pharmacy to check but i think it's 4 times 200,which makes sense cause then you'll have something to get you through the night as well so you don't start the day with pain.

I'm pretty sure it's that!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...